Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Had sex without penetration and had an ipill. What is the dosage of ipill?

Answered by
Dr.
Dr. S Patra

OBGYN

Practicing since :2011

Answered : 4047 Questions

default
Posted on Wed, 11 Dec 2013 in Birth Control
Question: Hi doctor I had sex with my gl friend today.And i urinate befor having sex..i dint ejaculate to her. is it cause pregnency because of precum?she had ipil after one hour of sex.does she need to take one more pill? Please help doctor..please give me a detailed respnse..and the dosage of ipil need to have
doctor
Answered by Dr. S Patra 1 hour later
Brief Answer: NO EXTRA I-PILL. EXTREME RARE CHANCE OF PREGNANCY. Detailed Answer: Hello, Thanks for writing to us. 1) Unprotected sex with pulled out method (no proper ejaculation) is quite risky and its failure rate is around 15 to 27%. However, she took I-pill 1 hr after sex which gives her more than 95% protection against unwanted pregnancy. In this case, chance of pregnancy is extremely rare. 2) One I-pill within first 24 hr of unprotected sex (max 72 hrs) is quite sufficient to prevent unwanted pregnancy (more than 95%). No additional dose of I-pill is required for her. 3) She will get a withdrawal bleeding within 7 to 10 days. It is a quite common and physiological phenomena. However, next cycle will be delayed for 1 to 2 weeks from due date due to hormonal imbalance. It is better to undergo one home pregnancy test if her period is delayed more than one week to clear doubts and exclude rare chance of pregnancy. Hope, I have answered your query. If you need any clarification, you can freely ask me. Wish your good health and practice safe sex next time. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. S Patra 31 minutes later
Thank yuou very much doctor...i have one doubt ..her nex cycle is after 7days how can I diffrentiate it with withdrowal bleeding?..if she get pregnent wat is the nxt step I can follow plese advise docor...actually we are getting married nxt year..
doctor
Answered by Dr. S Patra 10 hours later
Brief Answer: DETAILS ARE GIVEN BELOW. Detailed Answer: Hello, Thanks for follow up query. 1) If her next cycle is after 7 days, then it may coincide with her withdrawal bleeding (due to effect of I-pill). It is same as period practically. There is no difference at that time. 2) If her period is delayed more than 1 week from expected due date, she would undergo one home pregnancy test to eliminate pregnancy. Here, chance is very much rare. If she is pregnant (rare), she must undergo one pelvic ultrasound scan to locate site of conception (tubal or uterine). In uterine pregnancy, medical abortion can be done only after consultation with her gynecologist. No pill should be taken by own or herself as the procedure is associated with excessive vaginal bleeding, pain, vomiting, fainting etc. You must consult with local doctor for complete prescription with direction of use, doses and for emergency purpose. Post pill abortion, one ultrasound scan is mandatory to rule out retained bits or placental tissue inside uterine cavity and confirm complete abortion. Hope, it helps for your information. If you don't have any other query, you can close the discussion. All the best. Good luck. Regards, Dr Soumen
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. S Patra 31 hours later
her last period was at oct 30th and she had 30 days cycle and usualy it delays 3 to 4 days. i heard ipill causes withdrowal bleeding.when will be her next peried ?.if withdorwol bleeiging comes will it stop the normal period it expected to be nov 30 ?. please give me a detailed reply doctor i am realy scared because we will be getting married next year only
doctor
Answered by Dr. S Patra 4 hours later
Brief Answer: DON'T BE WORRIED. WAIT FOR UPCOMING PERIOD. Detailed Answer: Hello, Thanks for query. I have already mentioned that withdrawal bleeding is quite similar to her monthly period and there is no visual difference. Most women get their withdrawal bleeding within 7 to 10 days following taking I-Pill or any kind emergency pill. As her period due date is around 30th Nov, then her withdrawal bleeding will coincide with that. It will be her normal period as like before. Just wait for upcoming period. Don't be worried. Hope, I have clarified all things for your proper understanding. Good luck. Regards, Dr Soumen
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Procedures

Recent questions on  Abortion

doctor1 MD

i had inevitable miscarriage on june 10, after 10 days, i had intercourse, i started spotting and my periods started were heavy. later on the 7th day of my period, i had intercourse, n again i started bleeding..i went to doctor. she gave me femilon..i am scared to use this drug..what should i do

doctor1 MD

Hi.. I am 24 yrs.. Female.. Married before 7 months. Yday i had severe head ache with slight fever and it was ok after a sleep. Today from morning i found the traces of blood in Urine and in eve i found with some clots. i feel very slight pain in my lower belly. Please note i had pills for aborting 3 weeks fetus consulting my Gynecologist.

doctor1 MD

ive had miscarriage with out knowing it. I stop menstruating for 3 months I thought its just because of stress and exercise, I usually jog and bike at morning. two months later I started having rashes in the shoulders, and breast. Is it because of missed miscarriage? Thus the dead fetus in my womb infect my immune system that started having rashes?

doctor1 MD

I had an abortion around the 18th of july,had unprotected sex with my husband about 3 weeks after that,but i immediately went and got plan b pills,Took a pregnancy test last week and it was positive,can it be a false positive due to abortion and plan b pill

doctor1 MD

I had my surgical abortion on may then i got 2 proper periods on time but the third period is 9 days late please help,i hv done the hcg test came negative , m finding a watery dicharge white plzz help

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

Best brand for copper t wen multiload goes for a failure ???